# SDR SWAA021939

- Difficulty date: August 23, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 20,277 hours, 17,309 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 654610079
- Part serial: MC05636P2819
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING APPROACH CREW HEARD LOUD BANG AND AIRCRAFT SHUTTER WHEN GEAR WAS LOWERED.  FOUND RT MLG ACTUATOR TRUNNION PIN SHEARED.  MX FERRY TO HOU, REMOVED AND REPLACED RT MLG PER MM.
